# SDR A6WA201312054446

- Difficulty date: December 5, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 3 HYD RESERVOIR REAR MOUNT IS CRACKED ON LT SIDE.  R & R NR 3 HYD RESERVOIR REAR MOUNT BRACKET.
